# SDR SWAA2021101818026

- Difficulty date: September 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LAV TANK CLOSE OUT STA 865 LBL 10 CORNER BRACKET CRACKED JUST ABOVE FLOOR SUPPORT ; / [01] REMOVED DAMAGED CORNER BRACKET AND DRILLED UP NEW SERVICEABLE CORNER BRACKET IAW SRM 51-40-02 AND SRM 51-40-05.; [02] AFT CARGO LAV TANK CLOSE OUT STA 865 LBL 10 REMOVED AND REPLACED CORNER BRACKET JUST ABOVE FLOOR SUPPORT PER SRM 51-40-02; [03] AFT CARGO LAV TANK CLOSE OUT STA 865 LBL 10 REMOVED AND REPLACED CORNER BRACKET JUST ABOVE FLOOR SUPPORT PER SRM 51-40-02; [04] VERIFIED R&R OF CORNER BRACKET JUST ABOVE FLOOR SUPPORT STA865 LBL-10 PER SRM 51-40-02
